MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT
Model Number 74100
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the calibration testing unit has the wrong calibration label on it.It was marked as serial number (b)(4) when opened the inner label was serial number (b)(4).
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be determined.A potential root cause of the reported issue could be due to operator error.However, this could not be confirmed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "the entire test and calibration process takes approximately 90 minutes.Operator assistance is required only in certain stages: ¿ stage 1: warm-up, flow check, and inlet pressure calibration: 12 minutes, automatic.¿ stage 2: patient temperature calibration: 5 minutes, operator assistance required.¿ stage 3: water temperature calibration: 18 minutes, operator assistance required (at completion).¿ stage 4: water temperature calibration, heater check: 33 minutes, operator assistance required (at completion).¿ stage 5: temperature out calibration: 25 minutes, operator assistance required (at completion).Initiating a calibration or test.A.Replace the fluid delivery line with ctu.B.Connect the blue circular connector labeled ¿pt1¿ to the connector patient temperature 1 (larger thermometer and patient symbol).C.Connect the blue circular connector labeled ¿pt2¿ to the connector patient temperature 2 (smaller thermometer and patient symbol).D.Connect the black circular connector labeled ¿to¿ to the connector labeled ¿temp out¿.E.Power on the arctic sun® temperature management system control module.F.Press the advanced setup button on the therapy selection screen.G.Press the start button next to calibration on the advanced setup screen.H.Select sensor calibration to perform a calibration or calibration check of the arctic sun® temperature management system.I.Adjust the values a to h on the ctu calibration screen to match the values on the ctu label.Press continue when complete.J.Select either new calibration or check calibration and follow the on-screen instructions." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the calibration testing unit has the wrong calibration label on it.It was marked as serial number (b)(6) when opened the inner label was serial number (b)(6).

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT
Common Device Name
CALIBRATION TEST UNIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16732359
Report Number1018233-2023-02528
Device Sequence Number15164421
Product Code DWJ
UDI-Device Identifier00801741080418
UDI-Public(01)00801741080418
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74100
Device Catalogue Number741-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown